# SDR USAA2009090892392

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 30,389 hours, 10,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1529 - DEN - EEL - EMERGENCY POWER SUPPLY UNIT 'INT LOAD EXIT R' FAULT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY 12WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38-400-001.
